# SDR 9613971144

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FORWARD CARGO DOOR JAMB FRAME AT THE LOWER FORWARD CORNER FS 895, LONGERON 41R. REPAIRED FRAME (P/N ADA 0233) PER EA 11-105379.
